UNIGE document Scientific Article
previous document  unige:77275  next document
add to browser collection
Title

Exact solutions to quantum spectral curves by topological string theory

Authors
Gu, Jie
Klemm, Albrecht
Reuter, Jonas
Published in Journal of High Energy Physics. 2015, vol. 1510, p. 025-94
Collection Open Access - SCOAP3
Abstract We generalize the conjectured connection between quantum spectral problems and topological strings to many local almost del Pezzo surfaces with arbitrary mass parameters. The conjecture uses perturbative information of the topological string in the unrefined and the Nekrasov-Shatashvili limit to solve non-perturbatively the quantum spectral problem. We consider the quantum spectral curves for the local almost del Pezzo surfaces of F 2 , F 1 , ℬ 2 $$ {\mathbb{F}}_2,{\mathbb{F}}_1,{\mathrm{\mathcal{B}}}_2 $$ and a mass deformation of the E 8 del Pezzo corresponding to different deformations of the three-term operators O 1,1 , O 1,2 and O 2,3 . To check the conjecture, we compare the predictions for the spectrum of these operators with numerical results for the eigenvalues. We also compute the first few fermionic spectral traces from the conjectural spectral determinant, and we compare them to analytic and numerical results in spectral theory. In all these comparisons, we find that the conjecture is fully validated with high numerical precision. For local F 2 $$ {\mathbb{F}}_2 $$ we expand the spectral determinant around the orbifold point and find intriguing relations for Jacobi theta functions. We also give an explicit map between the geometries of F 0 $$ {\mathbb{F}}_0 $$ and F 2 $$ {\mathbb{F}}_2 $$ as well as a systematic way to derive the operators O m , n from toric geometries.
Keywords Nonperturbative EffectsTopological StringsString Duality
Identifiers
arXiv: 1506.09176
Full text
Structures
Citation
(ISO format)
GU, Jie et al. Exact solutions to quantum spectral curves by topological string theory. In: Journal of High Energy Physics, 2015, vol. 1510, p. 025-94. https://archive-ouverte.unige.ch/unige:77275

246 hits

81 downloads

Update

Deposited on : 2015-11-13

Export document
Format :
Citation style :